, Volume 55, Issue 3, pp 241-264
Date: 11 Jun 2010

A note on the existence of positive solutions of one-dimensional p-Laplacian boundary value problems

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


This paper is concerned with the existence of positive solutions of a multipoint boundary value problem for higher-order differential equation with one-dimensional p-Laplacian. Examples are presented to illustrate the main results. The result in this paper generalizes those in existing papers.

The author is supported by the Science Foundation of Hunan Province (06JJ5008) and the Natural Sciences Foundation of Guangdong province (No. 7004569).